# SDR AALA20160204005

- Difficulty date: February 4, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 71,656 hours, 37,585 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: CDK23453
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO, FWD BOTTOM DOOR STOP FITTING CRACKED.  INSTALLED NEW DOOR STOP FITTING PN CDK2345-3 IAW AARD 51-00-05.  ACFT IN BASE MX.
